Some Properties of Algebraically Paranormal Operator

Authors

  • Zaman Adel Rashid Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Buthainah A.A. Ahmed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.8.31

Keywords:

Weyl's Theorem, Algebraically paranormal operator, Polaroid Operator

Abstract

Through this study, the following has been proven, if  is an algebraically paranormal operator acting on separable Hilbert space, then  satisfies the ( ) property and  is also satisfies the ( ) property for all . These results are also achieved for  ( ) property.

   In addition, we prove that for a polaroid operator with finite ascent then after the property ( ) holds for  for all .

Downloads

Download data is not yet available.

Downloads

Published

2022-08-31

How to Cite

Rashid, Z. A. ., & Ahmed, B. A. . (2022). Some Properties of Algebraically Paranormal Operator. Iraqi Journal of Science, 63(8), 3587–3591. https://doi.org/10.24996/ijs.2022.63.8.31

Issue

Section

Mathematics